Is Advil Dual Action Coated Caplets With Acetaminophen 250 Mg Oat Free?
Why it's a maybe for oat free
- pregelanitized starch
pregelanitized starch
Dietitian noteStarch can be derived from a variety of grains. If the product doesn't specify the specific grain used and/or does not state oat-free, we recommend you contact the manufacturer.
Note by Team Spoonful, Clinical nutrition experts
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Active Ingredients: Acetaminophen (250 mg), Ibuprofen (NSAID*) (125 mg). Purpose: Pain reliever, nonsteroidal anti-inflammatory drug , Pain reliever, nonsteroidal anti-inflammatory drug Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Titanium Dioxide
Check Advil Dual Action Coated Caplets With Acetaminophen 250 Mg against your own diets in the app.
Take it with you
Scan to open Advil Dual Action Coated Caplets With Acetaminophen 250 Mg in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Similar Products
ROTISSERIE SEASONED CHICKEN BREAST COATED WITH PAPRIKA AND OTHER SEASONINGS, ROTISSERIE SEASONED, CHICKEN BREAST
SNICKERS VANILLA LIGHT ICE CREAM WITH SNICKERS PIECES, CARAMEL SWIRL AND CHOCOLATEY COATED PEANUTS, SNICKERS
Ricola Dual Action Cough Suppressant + Oral Anestheic Drops Honey Lemon Drops
ROCKY ROAD CHOCOLATE FLAVOR, MARSHMALLOW FLAVOR SWIRL WITH OTHER NATURAL FLAVORS AND CHOCOLATEY COATED ALMONDS FROZEN DAIRY DESSERT, ROCKY ROAD
Tylenol for Adults 500 mg Extra Strength Acetaminophen Caplets 100 ea Box
Where to buy
Advil Dual Action Coated Caplets With Acetaminophen 250 Mg is available at 2 retailers
About this product
Unknown · Piece


